# SDR DHL2003801022

- Difficulty date: April 18, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 576954589
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OUTBOARD L/E UPPER PLATING CORRODED AROUND STA XFS 710.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL 030414, ED 3267.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  TRIMMED OUT DAMAGED AREA IAW EODHL 030414, ED 3267.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.063) A FILLER (7075-T6 AL0.050) IAW EODHL 030414, ED 3267.  CLEANED, TREATED AND PRIMED FILLER AND DOUBLER INTERIOR SURFACE IAW SRM 51-1-8B, APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER ON LT OUTER WING OUTBOARD L/E UPPER PLATING AROUND STA XFS 710.000 USING NEW FASTENERS IAW EODHL030414, ED3267 AND SRM 51-1-21
